Register Latest Topics
 
 
 


Reply
  Author   Comment  
Amandacc

Registered:
Posts: 10
Reply with quote  #1 
As you may know i have been seeing the Professor, i am on nitrofurantoin and have been on this many times in the past but i think this time i may be having side effects, one being a sore tongue, 2 a soreish throat, 3 tiredness and 4 sometimes dizziness. Not sure if it is the abs or what? TOM gives me headaches so could be that also some tiredness, but not sure about the sore tongue and sore throat? Coincidence maybe? Anyone else have any symptoms? Wondering if its because ive been on them 3 weeks now? Could just generally be feeling run down!
Moderatorsusan

Moderator
Registered:
Posts: 889
Reply with quote  #2 
I would monitor these side effects for another 24 hours and see if they worsen. Prof always advises that people should contact him if things worsen asap. Nitro in particular is one where he likes to be advised if you experience peripheral neuropathic symptoms such as tingling in the arms, fingers, numbness in the body etc.

Sadly these infections take a high toll on the body and the ab dosage can run you down. I assume you are supplementing with a high strength probiotic to help your gut (3 hours away from abs) and eating as healthy as possible. All will help to boost your immune system.

If you do email him mark it urgent in the subject line.
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.